# SDR SWAA2013103021696

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 59,108 hours, 48,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370
- Part serial: 2693
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP DELAMINATED.  R & R AFT FLAP IAW AMM.
